# SDR CALA2025101309927

- Difficulty date: October 11, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N37434
- Make and model: Boeing 737924ER
- Aircraft serial: 33528
- Aircraft time: 47,786 hours, 17,324 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FAS SMELL OLD OIL SMELL AROUND ROW 4. RAN PACK WITH APU BLEED NO ODORS IN CABIN NOTED.  RAN ENGINES WITH PACK ON REF AMT TAXI/RUN CHECKLIST FORM 47-0067 FOR TEN MINUTES NO ODORS WERE NOTED IN CABIN.
